# SDR SWAA2021092212350

- Difficulty date: August 28, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED ON BS500 TO BS500A RBL21.8 AND WL154.5 AT FWD CARGO COMPARTMENT ; 2021-392194 / [07] INSTALLED NEW WEB - INTERCOSTAL AND FASTENERS LOCATED ON BS500 TO BS500A RBL21.8 AND WL154.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 REV-.; [08] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED ON BS500 TO BS500A RBL21.8 AND WL154.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 REV-; [09] CERTIFIED STEP 7 & 8 RII.
